Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On pill. Having continuous periods, pelvic pain. Blood in urine. Bladder infection?

Dear Doctor, I am 33, have 2 children, and even while on the pill (same pill I ve been on forever because of PCOS ), I began having breakthrough bleeding about 6 months ago. The frequency of bleeding progressed over time to now I bleed every week, with only a few days where I m not bleeding. About a week ago, I also began having pelvic pain and discomfort. This progressed to worsening pain and bloating . Also, intercourse is painful, and began spotting afterwards. Went to doctor and ultrasound was completely normal. The only thing they found was blood in my urine. They said probably a bladder infection , but I have never had a bladder infection without the painful urination and frequent urination. Is that possible? It s just that the abnormal bleeding coupled with the bloating and pelvic pain is concerning to me. Please help me make sense of this! Sincerely, Worried
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
in your case have to rule out endometriosis.Even ultrasound examination can miss it. For an accurate diagnosis, a direct visual inspection inside of the pelvis and abdomen, as well as tissue biopsy of the implants are necessary.For that you should consult a gyanecologist.diagnostic laparoscopy might be needed.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor